Alert archive / Nebraska / Winter Storm Warnings in 2018

Winter Storm Warning 2, NWS Omaha, NE

January 20, 20189 counties in Nebraska

NWS Omaha, NE issued this winter storm warning at Jan 20, 2018, 3:07 PM CST for 9 counties in Nebraska. It took effect at Jan 21, 2018, 3:00 PM CST. It was in force for . No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 20, 2018, 3:07 PM CST (21:07 UTC)
In effect from
Jan 21, 2018, 3:00 PM CST
Expired
Jan 21, 2018, 3:58 AM CST
In force
Issued by
NWS Omaha, NE

Counties Antelope County, NE, Boone County, NE, Cedar County, NE, Knox County, NE, Madison County, NE, Pierce County, NE, Platte County, NE, Stanton County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 134 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2018-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2018-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1691 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

982 
WWUS43 KOAX 202107
WSWOAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Omaha/Valley NE
307 PM CST Sat Jan 20 2018

...WINTER STORM LIKELY LATE SUNDAY AFTERNOON THROUGH MONDAY...

.A strong storm system is expected to move into the region Sunday
and exit to the east Monday night. The latest indications suggest
light icing is possible early Sunday followed by heavy snow
Sunday night into Monday morning. The heaviest snow is expected to
affect at least parts of northeast Nebraska. There will also be
strong winds, creating blowing snow and near-blizzard conditions 
are possible.

NEZ011-012-016>018-030>032-042-211015-
/O.UPG.KOAX.WS.A.0002.180121T2100Z-180123T0000Z/
/O.NEW.KOAX.WS.W.0002.180121T2100Z-180123T0000Z/
Knox-Cedar-Antelope-Pierce-Wayne-Boone-Madison-Stanton-Platte-
Including the cities of Creighton, Bloomfield, Crofton, Wausa, 
Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, 
Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, 
St. Edward, Norfolk, Stanton, and Columbus
307 PM CST Sat Jan 20 2018

...WINTER STORM WARNING IN EFFECT FROM 3 PM SUNDAY TO 6 PM CST
MONDAY...

* WHAT...Mixed precipitation expected from late Sunday afternoon
  but that will transition over to mainly heavy snow Sunday night
  and the snow should last through Monday. Travel will be very
  difficult to impossible, including during the morning commute on
  Monday. Total snow accumulations of 8 to 15 inches and some ice
  accumulations, mainly less than a tenth of an inch, are
  expected.

* WHERE...Portions of northeast Nebraska.

* WHEN...From 3 PM Sunday to 6 PM CST Monday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in
  visibility, with near-blizzard conditions at times especially 
  Sunday night through mid day Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning means significant amounts of snow, sleet
and ice are expected. This will make travel very hazardous or
impossible. Strong winds are also expected. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

$$

IAZ043-NEZ034-044-211015-
/O.EXB.KOAX.WS.A.0002.180122T0000Z-180123T0000Z/
Monona-Burt-Dodge-
Including the cities of Onawa, Mapleton, Tekamah, Oakland, Lyons,
Decatur, and Fremont
307 PM CST Sat Jan 20 2018

...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON...

* WHAT...Mixed precipitation expected, light freezing rain, sleet
  and snow, transitioning to snow. Travel could be difficult,
  including during the evening commute on Monday. Total snow
  accumulations of 2 to 5 inches and some ice accumulations of up
  to a tenth of an inch are possible.

* WHERE...In Nebraska, Burt and Dodge Counties. In Iowa, Monona 
  County.

* WHEN...From Sunday evening through Monday afternoon.

* ADDITIONAL DETAILS...Significant reductions in visibility are 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

$$

NEZ015-033-043-050-065-211015-
/O.EXT.KOAX.WS.A.0002.180122T0000Z-180123T0000Z/
Thurston-Cuming-Colfax-Butler-Seward-
Including the cities of Pender, Macy, Walthill, Winnebago, 
West Point, Wisner, Schuyler, David City, Seward, and Milford
307 PM CST Sat Jan 20 2018

...WINTER STORM WATCH NOW IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON...

* WHAT...Mixed precipitation expected, light freezing rain, sleet
  and snow, transitioning to snow. Plan on difficult travel 
  conditions, including during the morning commute on Monday. 
  Total snow accumulations of 3 to 6 inches, with localized higher
  amounts, and ice accumulations of around one tenth are 
  possible.

* WHERE...Thurston, Cuming, Colfax, Butler and Seward Counties.

* WHEN...From Sunday evening through Monday afternoon.

* ADDITIONAL DETAILS...Significant reductions in visibility are 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

$$

BCM/DJP
2 follow-up statements
016 
WWUS43 KOAX 210405
WSWOAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Omaha/Valley NE
1005 PM CST Sat Jan 20 2018

...WINTER STORM LIKELY LATE SUNDAY AFTERNOON THROUGH MONDAY...

.A strong storm system is expected to move into the region Sunday
and exit to the east Monday night. The latest indications suggest
light icing is possible early Sunday followed by heavy snow
Sunday night into Monday morning. The heaviest snow is expected
to affect at least parts of northeast Nebraska. There will also
be strong winds, creating blowing snow and near-blizzard
conditions are possible.

NEZ011-012-016>018-030>032-042-211215-
/O.CON.KOAX.WS.W.0002.180121T2100Z-180123T0000Z/
Knox-Cedar-Antelope-Pierce-Wayne-Boone-Madison-Stanton-Platte-
Including the cities of Creighton, Bloomfield, Crofton, Wausa, 
Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, 
Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, 
St. Edward, Norfolk, Stanton, and Columbus
1005 PM CST Sat Jan 20 2018

...WINTER STORM WARNING REMAINS IN EFFECT FROM 3 PM SUNDAY TO
6 PM CST MONDAY...

* WHAT...Heavy mixed precipitation expected. Travel will be very
  difficult to impossible, including during the morning commute on
  Monday. Total snow accumulations of 8 to 15 inches and ice 
  accumulations of a light glaze are expected.

* WHERE...Portions of northeast Nebraska.

* WHEN...From 3 PM Sunday to 6 PM CST Monday.

* ADDITIONAL DETAILS...Be prepared for significant reductions in 
  visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning means significant amounts of snow, sleet
and ice are expected. This will make travel very hazardous or
impossible. The latest road conditions for the state you are
calling from can be obtained by calling 5 1 1.

$$

IAZ043-NEZ015-033-034-043-044-050-065-211215-
/O.CON.KOAX.WS.A.0002.180122T0000Z-180123T0000Z/
Monona-Thurston-Cuming-Burt-Colfax-Dodge-Butler-Seward-
Including the cities of Onawa, Mapleton, Pender, Macy, Walthill, 
Winnebago, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, 
Schuyler, Fremont, David City, Seward, and Milford
1005 PM CST Sat Jan 20 2018

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY EVENING
THROUGH MONDAY AFTERNOON...

* WHAT...Mixed precipitation possible. Light freezing rain, sleet,
  and snow, transitioning to snow. Plan on difficult travel 
  conditions, including during the morning commute on Monday. 
  Total snow accumulations of 2 to 5 inches and ice accumulations 
  of around one tenth are possible.

* WHERE...Portions of east central, northeast and southeast 
  Nebraska and west central Iowa.

* WHEN...From Sunday evening through Monday afternoon.

* ADDITIONAL DETAILS...Significant reductions in visibility are 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch means there is potential for significant
snow, sleet or ice accumulations that may impact travel. Continue
to monitor the latest forecasts.

$$

Zapotocny
552 
WWUS43 KOAX 210958
WSWOAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Omaha/Valley NE
358 AM CST Sun Jan 21 2018

...WINTER STORM TONIGHT THROUGH MONDAY...

.A strong storm system will move into the Plains today and exit 
to the east Monday night. Snow is expected to begin this evening
in northeast Nebraska, and become heavy overnight. Strong north
winds of 25 to 45 mph will accompany the snow there, causing
blizzard conditions and nearly impossible travel. Farther to the
southeast, a wintry mix of precipitation including sleet and
freezing rain will turn to snow later tonight, and be accompanied
by strong winds.

NEZ011-012-016>018-030>032-042-211800-
/O.UPG.KOAX.WS.W.0002.180121T2100Z-180123T0000Z/
/O.NEW.KOAX.BZ.W.0001.180122T0000Z-180123T0000Z/
Knox-Cedar-Antelope-Pierce-Wayne-Boone-Madison-Stanton-Platte-
Including the cities of Creighton, Bloomfield, Crofton, Wausa, 
Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, 
Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, 
St. Edward, Norfolk, Stanton, and Columbus
358 AM CST Sun Jan 21 2018

...BLIZZARD WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST
MONDAY...

* WHAT...Blizzard conditions expected. Travel will be very
  dangerous to impossible, including during the morning commute on
  Monday. Total snow accumulations of 8 to 15 inches are 
  expected.

* WHERE...Portions of northeast Nebraska, mainly along and
  northwest of a line from Columbus to West Point and Macy.

* WHEN...From 6 PM this evening to 6 PM CST Monday.

* ADDITIONAL DETAILS...Winds gusting over 40 mph will cause 
  whiteout conditions in blowing snow. Significant drifting of the
  snow is likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Blizzard Warning means severe winter weather conditions are
expected or occurring. Falling and blowing snow with strong winds
and poor visibilities are likely. This will lead to whiteout
conditions, making travel extremely dangerous. Do not travel. If
you must travel, have a winter survival kit with you.  If you get
stranded, stay with your vehicle. The latest road conditions for
the state you are calling from can be obtained by calling 5 1 1.

$$

NEZ015-033-211800-
/O.UPG.KOAX.WS.A.0002.180122T0000Z-180123T0000Z/
/O.NEW.KOAX.BZ.W.0001.180122T0000Z-180123T0000Z/
Thurston-Cuming-
Including the cities of Pender, Macy, Walthill, Winnebago, 
West Point, and Wisner
358 AM CST Sun Jan 21 2018

...BLIZZARD WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST
MONDAY...

* WHAT...Blizzard conditions expected. Travel will be very
  dangerous to impossible, including during the morning commute on
  Monday. Total snow accumulations of 6 to 9 inches are expected.

* WHERE...Thurston and Cuming Counties.

* WHEN...From 6 PM this evening to 6 PM CST Monday.

* ADDITIONAL DETAILS...Winds gusting over 40 mph will cause 
  whiteout conditions in blowing snow. Significant drifting of the
  snow is likely.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Blizzard Warning means severe winter weather conditions are
expected or occurring. Falling and blowing snow with strong winds
and poor visibilities are likely. This will lead to whiteout
conditions, making travel extremely dangerous. Do not travel. If
you must travel, have a winter survival kit with you.  If you get
stranded, stay with your vehicle. The latest road conditions for
the state you are calling from can be obtained by calling 5 1 1.

$$

IAZ043-NEZ034-043-044-050-065-211800-
/O.UPG.KOAX.WS.A.0002.180122T0000Z-180123T0000Z/
/O.NEW.KOAX.WW.Y.0003.180122T0600Z-180123T0000Z/
Monona-Burt-Colfax-Dodge-Butler-Seward-
Including the cities of Onawa, Mapleton, Tekamah, Oakland, Lyons,
Decatur, Schuyler, Fremont, David City, Seward, and Milford
358 AM CST Sun Jan 21 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM CST MONDAY...

* WHAT...Mixed precipitation including freezing rain and sleet
  will change to snow by sunrise Monday. Plan on slippery road
  conditions, including during the morning commute on Monday.
  Total snow accumulations of 2 to 4 inches, with localized
  amounts up to 6 inches, and ice accumulations of a light glaze
  are expected. Blowing and drifting snow is likely as well.

* WHERE...Portions of east central, northeast and southeast 
  Nebraska and west central Iowa.

* WHEN...From midnight tonight to 6 PM CST Monday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. The latest road conditions for the state you are calling
from can be obtained by calling 5 1 1.

$$

NEZ051-211800-
/O.NEW.KOAX.WW.Y.0003.180122T0600Z-180123T0000Z/
Saunders-
Including the cities of Wahoo, Ashland, and Yutan
358 AM CST Sun Jan 21 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM CST MONDAY...

* WHAT...Mixed precipitation including freezing rain and sleet
  will change to snow around sunrise Monday. Plan on slippery road
  conditions, including during the morning commute on Monday.
  Total snow accumulations of 1 to 3 inches and ice accumulations
  of a light glaze are expected. Blowing and drifting snow is
  likely as well.

* WHERE...Saunders County.

* WHEN...From midnight tonight to 6 PM CST Monday.

* ADDITIONAL DETAILS...Be prepared for reduced visibilities at 
  times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory means that periods of snow, sleet or
freezing rain will cause travel difficulties. Be prepared for
slippery roads and limited visibilities, and use caution while
driving. The latest road conditions for the state you are calling
from can be obtained by calling 5 1 1.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this winter storm warning went out at Jan 20, 2:50 PM CST, 17 minutes earlier.

Area forecast discussion, Jan 20, 2:50 PM CST, 17 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
250 PM CST Sat Jan 20 2018

.SHORT TERM...(Tonight through Tuesday)
Issued at 250 PM CST Sat Jan 20 2018

The main forecast concern is still the potential for heavy snow with
the winter storm system that will affect parts of the northern and
central Plains Sunday through Monday. Still expect somewhat of a mix
of precipitation on the southeast side of the heavy snow band, which
is messy. After coordination, decided to convert northeast NE to
a Winter Storm Warning at 3 pm Sunday, where probabilities are
highest. That may be just a little early, but accumulating snow
could start in parts of Boone, Antelope and western Knox counties
a little after that. There is still an area of uncertainty on the
southeast flank of the heavy snow area, so will keep a Winter Storm
Watch going there. It may need conversion to another product
later.

Primary features of interest from the 12Z upper air maps this
morning included the following. Jetstream at 300 mb (with winds over
100 knots) curved from southern CA into northwest UT, southeast MT,
then to Lake Superior. Strongest values noted were around 130 knots
over ND and northern MN. Max 12 hour height fall center (HFC) at
500 mb was about 150 meters over southern CA. A modest thermal
gradient was in place at the 700 mb level from the southern Rockies
out into the Plains. A wedge of warm air at 850 mb was across the
southern and central Plains, with a big gradient noted from western
SD to western KS (Rapid City was 0 C and Dodge City was +20 C).

Surface analysis early this afternoon showed a low pressure center
of around 1000 mb over southeast CO and a warm front/nearly
stationary front curved from the low east across KS into IA. Low
clouds were over parts of southeast NE and southwest IA but there
has not been much drizzle reported and fog had mixed out. The
depth of moisture is somewhat in question, and that will be
important for development of any drizzle tonight into Sunday
morning.

Surface low should track from southwest KS at noon Sunday to far
southeast NE at midnight Sunday night, then toward eastern IA by
noon Monday. HFC should still be back over CO and NM at midnight
tonight, track to near the OK panhandle by noon Sunday, then
probably to eastern KS or southeast NE by midnight Sunday night.
HFC values are mainly 200-250 meters which are a good sign of the
strength of the system. There is also a strong TROWAL shown in the
700 mb Theta E fields.

There is still some model spread, so it is not a perfectly clear
picture. Previous shift delayed the ending time of the watch and
that was good, since blowing snow will probably still have some
impact even after the falling snow ends. Will continue to mention
near blizzard conditions in the WSW product.

Mixed pcpn and ice present aloft on the southeast side are concerns
if surface temperatures are below freezing tonight into Sunday.
It is possible that an advisory may be need for that, but for now
thoughts were that if there is much that it would be light. Main
period with accumulating snow is after 6 pm Sunday, except
possibly in Boone, Antelope and western Knox counties a few hours
before that.

Models show some mid level frontogenesis, which suggests some
mesoscale banding of the snow Sunday night into Monday morning.
700 mb vertical velocities at times are in excess of 20 microbars
per second. In regards to moisture values that we typically look
at for snow, mixing ratios/specific humidity values are generally
2.5 to 4 g/kg in the 700-750 mb layer. Lift is over 12 hours
duration, so amounts could reach over a foot in northeast NE.
Thunder appears possible in parts of southeast NE/southwest IA
Sunday evening, but did not include that in the gridded forecast
at this time. Kept POPs pretty high into Monday afternoon, but
decreasing in our western areas. Snow should decrease from west to
east Monday afternoon into Monday night, but blowing snow may
continue into the evening.

.LONG TERM...(Tuesday night through Saturday)
Issued at 250 PM CST Sat Jan 20 2018

This period looks mainly dry from Tuesday into Friday morning,
with highs moderating from the 30s to the 40s at most locations.
Will include some small chances for rain and snow from Friday
afternoon into Saturday. More on that in later forecasts.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1116 AM CST Sat Jan 20 2018

Conditions will gradually deteriorate throughout the period. Low
level moisture will increase across the southern portion of the
area this afternoon, bringing an area of MVFR and IFR cigs
northward. Visibilities will begin to drop mainly after 00Z for
KLNK and KOMA and after 06Z a KOFK. LIFR conditions will be
possible at both KLNK and KOMA through Sunday morning.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Winter Storm Watch from Sunday evening through Monday afternoon
     for NEZ015-033-034-043-044-050-065.

     Winter Storm Warning from 3 PM Sunday to 6 PM CST Monday for
     NEZ011-012-016>018-030>032-042.

IA...Winter Storm Watch from Sunday evening through Monday afternoon
     for IAZ043.

&&

SHORT TERM...Miller
LONG TERM...Miller
AVIATION...KG
Hazardous weather outlook, Jan 20, 3:58 AM CST, 11 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
358 AM CST Sat Jan 20 2018

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-210000-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
358 AM CST Sat Jan 20 2018

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Today and Tonight

Patchy freezing drizzle is possible tonight over much of eastern
Nebraska and southwest Iowa. A light glaze of ice could develop on
sidewalks, parking lots, and secondary roadways.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A variety of wintry weather is expected from later Sunday
afternoon through Monday evening as a strong storm system rolls
into the Plains.

Areas of freezing drizzle are possible Sunday morning before
temperatures warm above freezing. Then snow is expected to begin
Sunday afternoon in northeast Nebraska, and could be heavy at
times overnight Sunday night into Monday morning. Strong north
winds are expected as well, creating near-blizzard conditions
Sunday night and Monday.

Over the rest of eastern Nebraska and southwest Iowa, rain or
drizzle is forecast Sunday evening, gradually changing over to a
wintry mix of freezing rain, sleet and snow from west to east
later Sunday night and Monday morning. Mostly light snow is
expected the rest of Monday before the snow moves to the east
Monday evening. Strong northwest winds may produce areas of
blowing snow as well.

Snow amounts over 6 inches are possible in northeast Nebraska,
while amounts taper to about an inch or so near Interstate 80 and
to the southeast in Nebraska, as well as most of west central and
southwest Iowa. Some minor ice accumulations are also possible.

The track and timing of this system will likely need some adjusting
as we move closer to Sunday night, so stay up to date with the
latest forecasts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

Nearby

Winter Storm Warnings in Nebraska, 2018Every winter storm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.